Journals / Selçuk Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi / 2002 / Sayı: 19

On pre-open and M pre-open functions

Pages
89–95
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Moreover we gave the concept of M pre-homeomorphism and characterized this concept.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, the concepts of pre-open, M pre-open and M pre-closed function given in were introduced and their characterizations were investigated.
📊
Key Findings & Data:We obtained the characterizations of M pre-open functions.
💡
Conclusion & Impact:Moreover we gave the concept of M pre-homeomorphism and characterized this concept.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this study, the concepts of pre-open, M pre-open and M pre-closed function given in were introduced and their characterizations were investigated. We obtained the characterizations of M pre-open functions. Moreover we gave the concept of M pre-homeomorphism and characterized this concept.

Özet

Bu çalışmada, ön-açık , M ön-açık ve M ön-kapalı fonksiyon kavramları sunuldu ve bu kavramların karakterizasyonları incelendi. Ayrıca, M ön-açık fonksiyonların karakterizasyonlarını elde ettik. Üstelik, M ön eş yapılı dönüşüm kavramını verdik ve bu kavramı karakterize ettik.

🔖

Cite This Article

YÜKSEL, Ş., AÇIKGÖZ, A., KESKİN, A. (2002). On pre-open and M pre-open functions. Selçuk Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, Sayı: 19, 89–95. https://ajindex.com/articles/317631

References (1)

  1. . A.S.Mashhour., M.E.Abd El-Monsef and S.N.El-Deeb, On Precontinuous and Weak Precontinuous Mappings, (to appear) in Proc. Mat. And Phys. Soc, Egypt (1991). [2]. N.Levine., Semi Open Sets and Semi Continuity in Topological Spaces, Amer. Math. Monthly 70, 36-41 (1963). [3]. A.S.Mashhour., M.E.Abd El-Monsef and I.A.Hasanein, On Pretopological Spaces, Bull. Math. Soc. Sci. Math. R.S.R. 28 (76),39-45 (1984). [4]. V.Popa., Characterizations of H-Almost Continuous Functions, Glasnik Matematicki. Vol, 22 (42), 157-161 (1987). [5], S.N.EI-Deeb., I.A.Hasanein, A.S. Mashhour and T.Noiri, On P-Regular Spaces, Bull. Math. Soc. Sci. Math. R.S. 27 (75), 331-315 (1983).